advertisement
Question
Posted by: Pammy | 2006/04/06

Irregular Periods

Hi Doc, I have a problem slightly similar to the ones stated above. I'm on the pill (Ovral 28) and on sunday started the placebo tablets. Normally I would start my period when I got onto the 3rd red pill. But for the past 2 months my period get deayed for two weeks. I'm now on my fifth placebo tablet and there's still no sighn of my period. This worries me a lot. Does this problem need a medical expert?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see a gynaecologist to see why this is happening.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement